# SDR TRAX200600442

- Difficulty date: July 2, 2006
- Submitted: July 3, 2006
- Operation: Air carrier
- Aircraft: N716EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10084
- Aircraft time: 9,016 hours, 5,962 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CEILING EMERGENCY LIGHT IS INOP
